# SDR DALA13036093148

- Difficulty date: July 14, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 30,013 hours, 15,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

ESPU BATTERY FWD L MESSAGE FOUND WHILE PERFORMING STEP 7 OF THE SERVICE CHECK.  R & R OVERWING EPSU BATTERY.  INSTALLED SERVICEABLE BATTERY PACK IAW AMM 33-51-38, P6 401.  OP TESTED OK FOR SERVICE.
